# SDR DALA2023040502632

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON STRINGER S-29L AND STRINGER SPLICES (2EA) ON S-29R AND S-28L BTW STA 1440-1460 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SPLICES (2EA S) S-29R AND S-28L BTW STA 1440-1460 AND SECTION STRINGER 29LH STA 1410 TO STA 1460 WERE REPLACED PER B-757-200 SRM 51-40-02 (2699619)
